Next Article in Journal / Special Issue
The Cranks for 5-Core Partitions
Previous Article in Journal
Frobenius–Schur Indicator for Categories with Duality
Article Menu

Export Article

Open AccessArticle

New Curious Bilateral q-Series Identities

Institut Camille Jordan, Université Claude Bernard Lyon 1, 69622 Villeurbanne Cedex, France
Fakultät für Mathematik der Universität Wien, Nordbergstraße 15, A-1090 Wien, Austria
Author to whom correspondence should be addressed.
Axioms 2012, 1(3), 365-371;
Received: 17 September 2012 / Revised: 9 October 2012 / Accepted: 17 October 2012 / Published: 31 October 2012
PDF [144 KB, uploaded 31 October 2012]


By applying a classical method, already employed by Cauchy, to a terminating curious summation by one of the authors, a new curious bilateral q-series identity is derived. We also apply the same method to a quadratic summation by Gessel and Stanton, and to a cubic summation by Gasper, respectively, to derive a bilateral quadratic and a bilateral cubic summation formula. View Full-Text
Keywords: bilateral basic hypergeometric series; q-series; curious summations bilateral basic hypergeometric series; q-series; curious summations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Jouhet, F.; Schlosser, M.J. New Curious Bilateral q-Series Identities. Axioms 2012, 1, 365-371.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics



[Return to top]
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top